# SDR AALA202411085529

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 52,372 hours, 19,985 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE INDICATED ON FLIGHT ATTENDANTS PANEL. MAINTENANCE SERVICED L2 EMERGENCY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
